# SDR CALA2025100209536

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 72,757 hours, 32,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Chipped
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE COVER 2R PAINT CHIPPING
